# SDR SWAA2014100332594

- Difficulty date: May 15, 2013
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 40,307 hours, 23,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK RT NR 1 WINDOW FRAME CRACKED AT UPPER OTBD CORNER ON INBD SURFACE.  REPAIRED FRAME IAW ER & EA.
